# SDR DLM88981424

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Access Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ACCESS COMPARTMENT DOOR CAME OPEN AND AIRCRAFT WOULD NOT PRESSURIZE.  DOOR LT EXTINGUISHED AFTER LANDING.  UPON ARRIVAL, NO DOORS WERE FOUND TO BE OPEN.  AIRCRAFT WAS PRESSURIZED AND NO LEAKS WERE DETECTED.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  NO PRESSURIZATION PROBLEMS WERE NOTED.
